# SDR DXTA2025082904757

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000025
- Aircraft time: 5,744 hours, 3,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON RIGHT SIDE OF AIRSTAIRS NOT ILLUMINATING.    FOUND LIGHT DISCONNECTED FROM CONNECTOR, CHECK WIRES FOR DAMAGAE, RECONNECTED EMERGENCY LIGHT TO WIRE CONNECTOR. OPS TESTED EMERGENCY LIGHTS. OPS TEST GOOD. NO DEFECTS NOTED AT THIS TIME. REF AMM 33-50-00
